# SDR IPXA09154887

- Difficulty date: February 17, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 8,057 hours, 4,927 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tee Fitting
- Part number: 22141261145
- Part serial: 0999001
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C3C NR 1 INBOARD T/R SLEEVE LOWER T-CHORD IS CRACKED AT LOWER EDGE THRU RADIUS.  CUT OUT DAMAGE, FABRICATED AND INSTALLED REPAIR ANGLE AND FILLER IAW UPS EO A300-7830-32497-A AND EA 300-7830-01-A1648.
